MathSciNet Relay Station
MathSciNet bibliographic data
MR687651 (84f:57024) 57S17 (57S25)
Cusick, Larry W. Elementary abelian $2$-groups that act freely on products of real projective spaces. Proc. Amer. Math. Soc. 87 (1983), no. 4, 728–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement